Optimal Admission Control Based on Per-Switch Delay Allocation for Networks with a Bounded Delay Service

Yen-Ping CHU  Kuan-Cheng LIN  

IEICE TRANSACTIONS on Communications   Vol.E83-B   No.7   pp.1572-1576
Publication Date: 2000/07/25
Online ISSN: 
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Wireless Communication Switching
call admission control,  allocation policy,  rate-controlled scheduler,  admission load region,  

Full Text: PDF>>
Buy this Article

To provide a bounded-delay service with an end-to-end delay guarantee and utilize network efficiently, the admission control functions in a network require an adequate per-switch delay allocation policy to allocate end-to-end delay requirement to a set of local switches. This letter present an optimal delay allocation policy, according to a deterministic traffic model, and a rate-controlled scheduler. Empirical results indicate that the proposed policy perform better than EQ allocation policy, using the admission load region as index.